Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suffering from constipation and IBS. Taking medicatiove laxlatives. What do I do?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 2179 Questions
Question
I am suffering from constipation and IBs from last 12 years . From 8 years I am on medicatiove laxlatives

for first 4 years - iI was on duphalac
for 4 years I am cremalax , softvac and herbolax still my stomach does not get emopty and I have gas

I take care of food , do exercies and do yoga to relax myself , I have lot of personal problems due to which I have XXXXXXX stress
I am taking treatment from GangaRam hospital

Can some suggest me best homepathy treatmenn in Delhi or Nagpur or any best treatment in Delhi or Nagpur to get rid of constipation and IBS
Posted Tue, 4 Jun 2013 in Digestion and Bowels
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Hi
As per your query you are having chronic IBS
You should be stress free for complete cure
You should take high fiber diet.
Continue yoga and exercise.
It is better to stop laxatives as you are using for prolonged period.
Please drink plenty of water
Only lifestyle modifications can cure your disorder
Please consult a Gastroenterologist in Delhi or Nagpur for opinion and follow up.
Please take a Pre and Probiotic capsule as it works very well in IBS.Also add Rabeprazole and Itopride combination tablet for few weeks.
Your constipation will be relieved
Wish you good health
Regards


Above answer was peer-reviewed by
 
Follow-up: Suffering from constipation and IBS. Taking medicatiove laxlatives. What do I do? 1 hour later
I am want to good homeopathic doctor for constipation and IBS
 
 
Answered by Dr. Hari Charan Perigela 1 hour later
Hi
You can go to Dr Batra's homeopathy clinic in New Delhi or Nagpur.
There are 9 centres in Delhi and 1 in Nagpur.
For complete details please visit their website
Wish you good health
Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor